MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON
Model Number 1186000777T
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the 60ml syringe is reportedly spontaneously detaching from the 4-way stopcocks.The customer further stated that the physician had experienced difficulty attaching the syringe to the female luer of the stopcock.
 
Additional Manufacturer Narrative
Section d3 & g1: updated to reflect the correct manufacturing facility address.
 
Additional Manufacturer Narrative
A device history record of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A photograph was submitted for evaluation and based on the digital image it was possible to confirm the reported condition; the film and lite sleeves were broken.Although a fed ex label was generated for a return of the physical sample, an actual shipment was never initiated.The potential root cause for the condition is that the material was trapped while sealing the package causing the package to rupture and subsequently resulting in a broken component.A quality alert was initiated to notify to personnel of the condition reported by the customer.A change was made to the inspection level from normal to a heightened level.These changes have been implemented.

Brand Name
60ML SYRINGE LUER LOCK TIP SYR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood road
norfolk NE 68701
MDR Report Key9806569
Report Number1282497-2020-08958
Device Sequence Number609486
Product Code FMF
UDI-Device Identifier10884521189645
UDI-Public10884521189645
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777T
Device Catalogue Number1186000777T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer02/26/2020
02/26/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/23/2020
05/11/2020
Patient Sequence Number1